A semigroup approach to American options

  1. Cruz-Báez, D.I. 1
  2. González-Rodríguez, J.M. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2005

Volume: 302

Issue: 1

Pages: 157-165

Type: Article

Export: RIS
DOI: 10.1016/j.jmaa.2004.07.047 SCOPUS: 2-s2.0-10844270683 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus